# SDR SWAA103831

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 71,637 hours, 64,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435334
- Part serial: 2273
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E AFT FLAP DAMAGED.  REMOVED AND REPLACED O/B AFT FLAP PER MM.
